# SDR 97ZZZX1327

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44PR
- Make and model: Israel 1123
- Aircraft serial: 169
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: 54630122
- Condition: Corroded
- Location: Lt-Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR CORROSION ON TRAILING EDGE RIVET LINE.  MISSING AND WORKING RIVETS AS A RESULT.
